Alert archive / Indiana / Wind Advisories in 2019

Wind Advisory 5, NWS Northern Indiana

March 13, 201921 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan

NWS Northern Indiana issued this wind advisory at Mar 13, 2019, 3:37 PM EDT for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Mar 14, 2019, 1:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2019, 3:37 PM EDT (19:37 UTC)
In effect from
Mar 14, 2019, 1:00 PM EDT
Expired
Mar 14, 2019, 11:00 PM EDT
In force
10 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2382 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

932 
WWUS73 KIWX 131937
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
337 PM EDT Wed Mar 13 2019

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-140345-
/O.NEW.KIWX.WI.Y.0005.190314T1500Z-190315T0000Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
337 PM EDT Wed Mar 13 2019 /237 PM CDT Wed Mar 13 2019/

...WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT
/7 PM CDT/ THURSDAY...

The National Weather Service in Northern Indiana has issued a
Wind Advisory...which is in effect from 11 AM EDT /10 AM CDT/ to
8 PM EDT /7 PM CDT/ Thursday. 

HAZARDOUS WEATHER...

 * Southwest winds of 25 to 30 mph with gusts to 45 mph can be
   expected from late Thursday morning into the early evening
   hours. These strong winds will not be associated with the
   expected thunderstorms on Thursday. 

 * Isolated gusts to 50 mph will be possible. 

IMPACTS...

 * Isolated tree and power line damage is possible. 

 * Unsecured outdoor objects will be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or gusts of
45 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$
4 follow-up statements
642 
WWUS73 KIWX 140657
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
257 AM EDT Thu Mar 14 2019

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-141500-
/O.EXT.KIWX.WI.Y.0005.190314T1700Z-190315T0000Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
257 AM EDT Thu Mar 14 2019 /157 AM CDT Thu Mar 14 2019/

...WIND ADVISORY NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...

HAZARDOUS WEATHER...

 * South to southwest winds of 20 to 30 mph with gusts to 45 mph 
   are expected this afternoon. 

 * Stronger wind gusts are possible with thunderstorms. 

IMPACTS...

 * Isolated tree and power line damage is possible.

 * Unsecured outdoor objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or gusts of
45 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$
378 
WWUS73 KIWX 141423
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1023 AM EDT Thu Mar 14 2019

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-142300-
/O.CON.KIWX.WI.Y.0005.190314T1700Z-190315T0000Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
1023 AM EDT Thu Mar 14 2019 /923 AM CDT Thu Mar 14 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

HAZARDOUS WEATHER...

 * South to southwest winds of 20 to 30 mph with gusts to 45 mph 
   are expected this afternoon. 

 * Stronger wind gusts are possible with thunderstorms.

IMPACTS...

 * Isolated tree and power line damage is possible.

 * Unsecured outdoor objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or gusts of
45 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$
190 
WWUS73 KIWX 142250
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
650 PM EDT Thu Mar 14 2019

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-150300-
/O.EXT.KIWX.WI.Y.0005.000000T0000Z-190315T0300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
650 PM EDT Thu Mar 14 2019 /550 PM CDT Thu Mar 14 2019/

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

The Wind Advisory is now in effect until 11 PM EDT /10 PM CDT/
this evening. 

HAZARDOUS WEATHER...

 * Southwest winds of 20 to 30 mph with gusts to 45 mph.  
   Isolated gusts to 50 mph are possible.

 * Winds will slowly diminish by late evening. 

IMPACTS...

 * Isolated tree and power line damage is possible.

 * Unsecured outdoor objects will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or gusts of
45 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Use extra
caution.

&&

$$
872 
WWUS73 KIWX 150300
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1100 PM EDT Thu Mar 14 2019

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-150400-
/O.EXP.KIWX.WI.Y.0005.000000T0000Z-190315T0300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, 
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, 
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, 
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, 
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
1100 PM EDT Thu Mar 14 2019 /1000 PM CDT Thu Mar 14 2019/

...WIND ADVISORY WILL EXPIRE AT 11 PM EDT /10 PM CDT/ THIS
EVENING...

Windy conditions will persist overnight, but will continue to
gradually diminish in magnitude.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Mar 13, 1:45 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 13, 1:45 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
145 PM EDT Wed Mar 13 2019

.SYNOPSIS...
Issued at 326 AM EDT Wed Mar 13 2019

A warm front will lift through with rain chances this morning into
early this afternoon, and much warmer temperatures into the 50s
and low 60s by later this afternoon and evening. A strong frontal
boundary will bring showers and perhaps a few thunderstorms back
into the forecast tonight into Thursday. It will become very windy
otherwise on Thursday with highs reaching well into the 60s to
near 70 degrees. Much cooler air will then funnel in behind this
front into Thursday night and Friday with scattered showers
possible. This will be followed by cooler and mainly dry
conditions this weekend into early next week.

&&

.SHORT TERM...(Today through Thursday)
Issued at 326 AM EDT Wed Mar 13 2019

Warm/moist surge, leading deep low pressure emerging over the
Central Highs Plains, will lift through this morning into early this
afternoon with chances for rain showers. More pronounced mid level
moisture transport/forcing will clip areas north of US 24 with
higher chances for measurable rain. Overall nebulous deep layer
support should limit rainfall amounts to less than a quarter inch.

Warmer/dry conditions in wake of this elevated warm front and
associated lead shortwave mid afternoon through early evening will
give way to renewed rain chances later tonight-Thursday morning as
warm conveyor belt edges in advance of deep occlusion lifting into
the Upper Midwest. High moisture content and some weak elevated
instability could result in some brief heavier rainfall rates and
thunder during this time.

Strong gradient winds and chances for strong/severe convection then
become a concern by Thursday afternoon as the system occluded front
pushes in and temps push the mid 60s to near 70F. Cooling/drying
aloft and very strong southwest flow over an increasingly moist
boundary layer (sfc dewpoints into the 50s) hints at the potential
for low topped supercells or a thin linear segment on the edge of
incoming cold core/vort max. This has been upgraded to slight risk
from SPC for mainly wind (shear largely unidirectional). Winds
will be gusty outside of any convection regardless on Thursday
with advisory level gusts possible for a time late morning and
afternoon.

&&

.LONG TERM...(Friday through Tuesday)
Issued at 326 AM EDT Wed Mar 13 2019

A northern stream shortwave will trail the main low pressure
system through the area later Thursday night into Friday. Cold
advection and wrap around moisture with this low-mid level trough
axis should result in cloudy skies, much cooler temps, and
scattered rain showers. Benign, yet cool, west-northwest flow then
sets up behind this system for the weekend into early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 136 PM EDT Wed Mar 13 2019

An active TAF period is in the forecast as a powerful surface low
lifts north and east from the southern Rockies. A batch of
showers approaching SBN at this hour is the only hiccup in VFR
conditions within the next six hours. After 00z, winds through the
lowest 2K FT will increase in response to the incoming low. There
is only medium confidence in regards to the timing of -SHRA in
the 05/06Z range and the associated ceilings. Some guidance tanks
ceilings to about 2K FT after the -SHRA tracks through. However,
there is high confidence in high BKN skies near 14z, and surface
wind gusts in the 30-35 KT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...Brown

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Mar 13, 3:29 AM EDT, 12 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
329 AM EDT Wed Mar 13 2019

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-140730-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
329 AM EDT Wed Mar 13 2019 /229 AM CDT Wed Mar 13 2019/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

There is a low chance for thunderstorms later tonight. Strong to
severe thunderstorms are not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance for thunderstorms on Thursday. The best chance for
thunderstorms will come Thursday afternoon when isolated wind gusts
over 50 mph will be possible. Outside of any thunderstorms, strong
southwest winds gusting to 40 to 45 mph will be common.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Indiana, 2019Wind Advisories in Ohio, 2019Wind Advisories in Michigan, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.